Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v31.i7-9.110
pages 64-68

The Algorithm of Finding of Change Moments of Bernoulli's Sequence Parameters

M. N. Savchuk
V. F. Sinyavskiy

RESUMO

A Bernulli's sequence is investigated. It is admitted that changes (switches) of the probability characteristics of the sequence take place in sequential random instants of time. The task is to detect these moments and construct estimations for them. The algorithm for construction of the necessary estimations of these random moments of switching is developed. It imposes the least limitations on the interval distributions between the moments. The algorithm is constructed in view of specific properties of the sequence under consideration. It does not lead to laborious calculations.


Articles with similar content:

Evaluation of the Actions Efficiency of Personnel in Control Systems
Journal of Automation and Information Sciences, Vol.32, 2000, issue 1
Roman N. Kaminskiy
Method of Critical Variances as Analytical Tool of Theory of Inductive Modeling
Journal of Automation and Information Sciences, Vol.40, 2008, issue 3
Vladimir S. Stepashko
Estimation of Implementation Errors Effect on Characteristics of Pseudorandom Radar Signal
Telecommunications and Radio Engineering, Vol.60, 2003, issue 1&2
O. V. Sytnik, Ye. I. Myroshnychenko
Algorithm of Adaptive Estimation of Random Processes Based on Dynamic Stochastic Approximations
Journal of Automation and Information Sciences, Vol.34, 2002, issue 9
Sergey P. Pirogov, Yuriy S. Rasshcheplyaev
Adaptive Information in the Problem of Measurement Control
Journal of Automation and Information Sciences, Vol.28, 1996, issue 3-4
V. G. Pokotilo , I. Yu. Onopchuk